# SDR CA190318006

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 89,028 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HAD AN AVIONICS VENT FAULT ON THE GROUND. MTC WAS CALLED TO THE AIRCRAFT AND MEL 21-26-04 A WAS APPLIED. DURING THE CLIMB OUT, THE CREW REPORTED THAT THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT. AFTER DISCUSSING THE ISSUE WITH MOC AND DISPATCH.THE PLAN WAS TO LEVEL OFF AT 10,000FT AND DIVERT FOR MTC.  RESOLUTION 24HQ CONNECTOR CLEANED. AEVC TEST CARRIED OUT, SERVICEABLE. (TC# 20190318006)
